Sh:553

Bib entry
@article{Sh:553,
 author = {Shafir, Ofer and Shelah, Saharon},
 title = {{More on entangled orders}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {4},
 year = {2000},
 pages = {1823--1832},
 issn = {0022-4812},
 doi = {10.2307/2695077},
 mrclass = {03E05 (03E35)},
 mrnumber = {1812182},
 mrreviewer = {Pierre Matet},
 doi = {10.2307/2695077},
 note = {\href{https://arxiv.org/abs/math/9711220}{arXiv: math/9711220}},
 arxiv_number = {math/9711220}
}